General Letters in Mathematics

Volume 13 - Issue 4 Special Issue "FDE and their Applications"

Double SEJI Integral Transform and its Applications to Differential Equations
Jinan A. Jasim , Sadiq A. Mehdi , Emad A. Kuffi


Optimal Follow Up Designs for Fractional Partial Differential Equations with Application to a Convection-Advection Model
Edward L. Boone , Ryad A. Ghanam , Albert H. Lee


Bibliographic Information Email: DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 176

Please Wait ...